Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Engulfing in word-hyperbolic groups

Graham A Niblo and Ben T Williams

Algebraic & Geometric Topology 2 (2002) 743–755

arXiv: math.GR/0209185

Abstract

We examine residual properties of word-hyperbolic groups, adapting a method introduced by Darren Long to study the residual properties of Kleinian groups.

Keywords
word hyperbolic groups, residual finiteness, engulfing
Mathematical Subject Classification 2000
Primary: 20E26
Secondary: 20F67, 20F65
References
Forward citations
Publication
Received: 17 May 2002
Accepted: 8 July 2002
Published: 9 September 2002
Authors
Graham A Niblo
Faculty of Mathematical Studies
University of Southampton
Highfield
Southampton SO17 1BJ
UK
Ben T Williams
Faculty of Mathematical Studies
University of Southampton
Highfield
Southampton SO17 1BJ
UK